MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAL
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump received motor error alarm during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and excessive no delivery alarm due to motor error alarms noted.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm and no delivery alarm.The customer stated they were able to complete rewind process and drive support cap was normal.Customer stated that insulin pump was exposed to high magnetic field.No harm requiring medical intervention was reported.The insulin pump was be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10512584
Report Number2032227-2020-174607
Device Sequence Number4043708
Product Code OYC
UDI-Device Identifier00643169507234
UDI-Public(01)00643169507234
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAL
Device Catalogue NumberMMT-723NAL
Device Lot NumberB5723NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight292